# SDR ASOA201206120053

- Difficulty date: June 12, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 31,870 hours, 23,949 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Harness
- Part number: 14522756405
- Condition: Faulty
- Location: Nr1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ENGINE 1 FIRE DETECT FAIL ON EICAS INTERMITTENTLY AT FL370 IN TURBULENCE.  FLIGHT CONTINUED TO DESTINATION WITHOUT INCIDENT.  MX R & R ENGINE 1 HARNESS ASSY.  ALL OPS CHECKS WERE GOOD.
